Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks on category in topological spaces


Authors: Zbigniew Piotrowski and Andrzej Szymański
Journal: Proc. Amer. Math. Soc. 101 (1987), 156-160
MSC: Primary 54A25; Secondary 54E52
DOI: https://doi.org/10.1090/S0002-9939-1987-0897088-4
MathSciNet review: 897088
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some results concerning the covering, additivity, and the uniform numbers for general topological spaces.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Topologie générale, Chapitre 9, Hermann, Paris, 1958. MR 0173226 (30:3439)
  • [2] J. Dobos, A note on the invariance of Baire spaces under mappings, Časopis Pěst. Mat. 108 (1983), 409-411. MR 727538 (85m:54010)
  • [3] D. Fremlin, Consequences of Martin's Axiom, Cambridge Univ. Press, 1984.
  • [4] Z. Frolik, Remarks concerning the invariance of Baire spaces under mappings, Czechoslavak Math. J. 81 (1961), 381-385. MR 0133098 (24:A2932)
  • [5] D. A. Martin and R. M. Solovay, Internal Cohen extensions, Ann. Math. Logic 2 (1970), 143-178. MR 0270904 (42:5787)
  • [6] A. W. Miller, Some properties of measure and category, Trans. Amer. Math. Soc. 266 (1981), 93-114. MR 613787 (84e:03058a)
  • [7] -, A characterization of the least cardinal for which the Baire category fails, Proc. Amer. Math. Soc. 86 (1982), 498-502. MR 671224 (84b:04002)
  • [8] T. Neubrunn, A note on mappings of Baire spaces, Math. Slovaca 27 (1977), 173-176. MR 0454910 (56:13153)
  • [9] -, Erratum, Math. Slovaca 27 (1977), 442.
  • [10] F. Rothberger, On some problems of Hausdorff and of Sierpiński, Fund. Math. 35 (1948), 29-46. MR 0029958 (10:689a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 54E52

Retrieve articles in all journals with MSC: 54A25, 54E52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0897088-4
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society